# SDR SWIA202157784

- Difficulty date: February 24, 2021
- Submitted: April 28, 2021
- Operation: Air carrier
- Aircraft: N449SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7699
- Aircraft time: 38,852 hours, 34,962 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 173
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON REMOVAL OF FWD FUSE SKIN PANEL 600-33052-145, FOUND ELONGATED HOLE IN FWD CORNER OF SKIN PANEL AT APPROX FS 173, WL 73.50.     (C-CHECK RO 4/25/2021)    REPAIRED IAW MHIRJ REO 601R-53-11-3669 REV-- DATED 2021-03-22 COMPLETED SKYCARD 51-900-1003-SKY (CL600-2B19) ATTACHED 337. /  WEIGHT CHANGE NOTED + 0.565 OZ
